Ramjiwri - Department of Mathematics,Indian Institute of Technology Roorkee
Ramjiwri
Ram Jiwari Associate professor ram.jiwari@ma.iitr.ac.in 8191957249
Areas of Interest
  • Numerical Analysis, Numerical Analysis and Simulations of PDEs, Wavelets Analysis, Finite Element Methods, Computational Modeling
Professional Background
FromPeriodPositionOrganisation
2020-01-01OngoingAssociate Profeesor Indian Institute of Technology Roorkee
2014-01-016 years Assistant ProfessorIndian Institute of Technology Roorkee
2013-01-011 year Post Doc FellowIMPA, Brazil
2011-05-112 years 3 months 29 daysAssistant ProfessorThapar University
2010-07-259 months 16 daysAssistant ProfessorNIT Jalandhar
Multiple Posts
FromPeriodPositionOrganisation
2016-01-014 years CoordinatorAAROHI Child Care Centre
2015-01-01OngoingOC Maintenance Department of Mathematics
Honors and Awards
AwardInstituteYear
Haryana Yuva Vigyan Ratna Awards 2020HARYANA STATE COUNCIL FOR SCIENCE & TECHNOLOGY2020
DAAD Bilateraler WissenschaftleraustauschTechnische Universität Darmstadt, Germany2017
FCTFellowship of Portugal2011
Educational Details
DegreeSubjectUniversityYear
Ph.DNumerical AnalysisIIT Roorkee2010
M.Sc.Applied MathematicsKurukshetra University2005
Sponsored Research Projects
TopicFunding AgencyStart DatePeriod
Numerical Analysis and Computational Modeling of Hyperbolic Partial Differential EquationsIIT Roorkee2015-012 years 11 months
Numerical Analysis and Computational Modeling of Nonlinear Parabolic Mathematical ModelsSERB (DST)2016-042 years 11 months
Lie Symmetry Analysis, Simulation and Lyapunov Stability Analysis of the Hyperbolic SystemsDST2021-01-012 years 11 months 30 days
Theoretical Analysis and Simulation to Capture Complex Patterns of Nonlinear Reaction-Diffusion ModelsNBHM2021-02-013 years 10 months 30 days
Theoretical Analysis and Numerical Simulation of Unsteady-State Singularly Perturbed Parabolic ModelCSIR2019-072 years 11 months
Memberships
  • SIAM, Member
Teaching Engagements
TitleCourse CodeClass NameSemester
Ordinary and Partial Differential EquationsMA 553M.Sc. MathematicsAutumn
Numerical MethodsMAN004B. TechSpring
Mathematics 1MA 001B.Tech 1st YearAutumn
Transform Techniques MA202IDD 2nd YearSpring
Mathematical MethodsMAN002B.TechSpring
Research Scholar Groups
Scholar NameInterest
Dr. Om Prakash YadavFinite Element Analysis and Computational Modeling
Mr Sanjay KumarRadial Basis Function Based Mesh-free Methods
Mr Jasbir SinghDiscontinous Galerkin Methods
Ankur Mixed Finite Element Methods
PHDs Supervised
TopicScholar NameStatus of PHDRegistration Date
Exact and Numerical Solutions of Some Nonlinear Partial Differential EquationsDr. Vikas KumarA2010-12
Solutions Study of Some Nonlinear Partial Differential EquationsDr. Anjali VermaA2011-07
B-spline Based Methods for Solving Parabolic and Hyperbolic Partial Differential EquationsDr Sudhir KumarA2016-07
Finite Element Analysis and Computational Modeling of Some Non-linear Parabolic PDEsDr. Om Prakash YadavA2014-12
Radial Basis Function Based Mesh-free Methods For Solving Partial Differential EquationsMr Sanjay KumarA2016-07
Discontinous Galerkin MethodsMr Jasbir SinghO2018-12
Mixed Finite Element MethodsMr AnkurO2019-07
Visits to outside institutions
Institute VisitedPurpose of VisitDate
University of CaliforniaSIAM Conference on Analysis of Partial Differential Equations2019-01-01
Technische Universität (TU) Darmstadt, GermanyInvited Talk2017-01-01
Technische Universität (TU) Darmstadt, GermanyDAAD Faculty Exchange Program2017-01-01
IMPA, BrazilDeliver a Talk on FEM2014-01-01
Kent State University, Kent, USAPaper Presentation2013-01-01
Martin-Luther University, Halle, GermanyPaper Presentation in NUMDIFF-132012-01-01
Martin-Luther University, Halle, GermanyPaper Presentation in NUMDIFF-122009-01-01
National International Collaboration
TopicOrganisation
Numerical Analysis of PDEsUniversità degli Studi di Salerno, Italy
Meshfree Methods for Biological ModelsTechnische Universität Darmstadt
Radial Basis Functions based Meshfree Methods for Parabolic PDEs Lodz University of Technology, Poland
Simulation of Nonlinear Phenomena Ondokuz Mayis University, Turkey
Refereed Journal Papers
  1. K. H. Kumar and Ram Jiwari, A note on numerical solution of classical Darboux problem, Mathematical Methods in the Applied Sciences (2021), Doi.org/10.1002/mma.7602. (IF: 2.321)
  2. Sanjay Kumar, Ram Jiwari, R. C. Mittal and Jan Awrejcewicz, Dark and bright soliton solutions and computational modeling of non-linear regularized long wave model, Nonlinear Dynamics, (2021) (Accepted) .(IF: 5.022)
  3. R. C. Mittal, Sudhir Kumar and Ram Jiwari, A cubic B‑spline quasi‑interpolation algorithm to capture the pattern formation of coupled reaction‑diffusion models, Engineering with Computers, (2021) doi.org/10.1007/s00366-020-01278-3. (IF: 7.963)
  4. Ram Jiwari and Alf Gerisch, A local radial basis function differential quadrature semidiscretisation technique for the simulation of time-dependent reaction-diffusion problems, Engineering Computations, (2021) DOI 10.1108/EC-05-2020-0291. (IF: 1.593)
  5. Ram Jiwari, Barycentric rational interpolation and local radial basis functions based numerical algorithms for multidimensional sine-Gordon equation, Numerical Methods for Partial Differential Equations, (2020) DOI: 10.1002/num.22636. (IF: 3.009)
  6. Ram Jiwari, Vikas Kumar and Sukhveer Singh, Lie group analysis, exact solutions and conservation laws to compressible isentropic Navier–Stokes equation, Engineering with Computers, (2020) doi.org/10.1007/s00366-020-01175-9. (IF: 7.963)
  7. K. H. Kumar and Ram Jiwari, Legendre wavelets based numerical algorithm for simulation of multidimensional Benjamin-Bona-Mahony-Burgers and Sobolev equations, Computers and Mathematics with Applications, 80 (3) (2020) 417-433. (IF: 3.476)
  8. Ram Jiwari, Sanjay Kumar and Jan Awrejcewicz, A meshfree algorithm for simulation of multidimensional Schrödinger equations, Computational and Applied Mathematics, (2020) doi.org/10.1007/s40314-020-1113-0. (IF: 2.239)
  9. R C Mittal, S Kumar, Ram Jiwari, A cubic B-spline quasi-interpolation method for solving two-dimensional unsteady advection diffusion equations, International Journal of Numerical Methods for Heat & Fluid Flow, (2020) DOI 10.1108/HFF-07-2019-0597. (IF: 4.17)
  10. Om Prakash Yadav and Ram Jiwari, A finite element approach for analysis and computational modelling of coupled reaction diffusion models, Numerical Methods for Partial Differential Equations, 35 (2) (2019) 830-850.(IF: 3.009)
  11. Om Prakash Yadav and Ram Jiwari, Some soliton-type analytical solutions and numerical simulation of nonlinear Schrödinger equation, Nonlinear Dynamics, 95 (2019) 2825-2836.(IF: 5.022)
  12. Sanjay Kumar, Ram Jiwari and R. C. Mittal, Numerical simulation for computational modelling of reaction-diffusion Brusselator model arising in chemical processes, Journal of Mathematical Chemistry, 57 (2019) 149-179.(IF: 2.357)
  13. Sanjay Kumar, Ram Jiwari and R. C. Mittal, Meshfree algorithms based on radial basis functions for numerical simulation and to capture shocks behavior of Burgers' types problems, Engineering Computations, 36(4) (2019) 1142-1168.(IF: 1.593)
  14. Om Prakash Yadav and Ram Jiwari, A finite element approach to capture Turing patterns of autocatalytic Brusselator model, Journal of Mathematical Chemistry, 57 (3) (2019) 769-789. (IF: 2.357)
  15. Ram Jiwari, Stefania Tomasiello and Francesco Tornabene, A numerical algorithm for computational modelling of coupled advection-diffusion-reaction systems, Engineering Computations, 35 (3) (2018) 1383-1401. (IF: 1.593)
  16. Ram Jiwari, H. S. Shukla, M Tamsir and V. K. Srivastava, A numerical algorithm for computation modeling of 3D nonlinear wave equations based on exponential modified cubic B-spline differential quadrature method, International Journal of Computer Mathematics, 95 (4) (2018) 752-766.(IF: 1.600)
  17. Ram Jiwari, Sukhveer Singh and Ajay Kumar, Numerical simulation to capture the pattern formation of coupled reaction-diffusion models, Chaos, Solitons & Fractals, 103 (2017) 422-439. (IF: 5.944)
  18. Ram Jiwari, Vikas Kumar, Ram Karan and A. S. Alshomrani, Haar wavelet quasilinearization approach for MHD Falkner–Skan flow over permeable wall via Lie group method, International Journal of Numerical Methods for Heat & Fluid Flow, 27 (6) (2017) 1332-1350. (IF: 4.17)
  19. Sapna Pandit, Ram Jiwari, K Bedi and M. E. Koksal, Haar wavelets operational matrix based algorithm for computational modelling of hyperbolic type wave equations, Engineering Computations, 34 (8) (2017) 793-814.(IF: 1.593)
  20. Om Prakash Yadav and Ram Jiwari, Finite element analysis and approximation of Burgers'-Fisher equation, Numerical Methods for Partial Differential Equations, 33 (5) (2017) 1652-1677.(IF: 3.009)
  21. Ram Jiwari, Vikas Kumar, Ram Karan and A. S. Alshomrani, Haar wavelet quasilinearization approach for MHD Falkner–Skan flow over permeable wall via Lie group method, International Journal of Numerical Methods for Heat & Fluid Flow, 27 (6) (2017) 1332-1350.(IF: 4.17)
  22. Maria A. De Rosaa, Maria Lippiello, Ram Jiwari and Stefania Tomasiello, A Differential Quadrature based procedure for parameter identification, Applied Mathematics and Computation, 290 (2016) 460-466.(IF: 4.091)
  23. Ram Jiwari, M. Tamsir and V. K. Srivastava, An algorithm based on exponential modified cubic B-spline differential quadrature method for nonlinear Burgers’ equation, Applied Mathematics and Computation, 290 (2016) 111-124.(IF: 4.091)
  24. Anjali Verma , Ram Jiwari , Cosine expansion based differential quadrature algorithm for numerical simulation of two dimensional hyperbolic equations with variable coefficients, International Journal of Numerical Methods for Heat & Fluid Flow, 25 (7) (2015) 1574-1589.(IF: 4.17)
  25. Ram Jiwari, Lagrange interpolation and modified cubic B-spline differential quadrature methods for solving hyperbolic partial differential equations with Dirichlet and Neumann boundary conditions, Computer Physics Communications, 193 (2015) 55-65. (IF: 4.39)
  26. Ram Jiwari, A hybrid numerical scheme for the numerical solution of the Burgers’ equation, Computer Physics Communications, 188 (2015) 59-67. (IF: 4.39)
  27. Vikas Kumar, Ram Jiwari and R K Gupta, Exact and numerical solutions of coupled short pulse equation with time-dependent coefficients, Nonlinear Dynamics79 (2015) 455-464.(IF: 5.022)
  28. Anjali Verma, Ram Jiwari and Satish Kumar, A numerical scheme based on differential quadrature method for numerical simulation of nonlinear Klein-Gordon equation, International Journal of Numerical Methods for Heat and Fluid Flow, 24 (7) (2014) 1390-1404.(IF: 4.17)
  29. Ram Jiwari and Jinyun Yuan, A computational modeling of two dimensional reaction-diffusion Brusselator system arising in chemical processes, Journal of Mathematical Chemistry, 52 (2014) 1535-1551.(IF: 2.357)
  30. Ram Jiwari, R.K. Gupta and Vikas Kumar,  Polynomial differential quadrature method for numerical solutions of the generalized Fitzhugh-Nagumo equation with time-dependent coefficients, Ain Shams Engineering Journal, 5  (2014) 1343-1350. (IF: 3.18)
  31. Vikas Kumar, Ram Jiwari and R K Gupta, Lie Group analysis, numerical and non-traveling wave solutions for the (2+1)-dimensional Diffusion-Advection equation with variable coefficient, Chinese Physics B, 23 (3) (2014) 030201.(IF: 1.494)
  32. Ram Jiwari, R.C. Mittal and K K Sharma, A numerical scheme based on weighted average differential quadrature method for the numerical solution of Burgers' equation, Applied Mathematics and Computation, 219 (2014) 6680-6691.(IF: 4.091)
  33. Vikas Kumar, Ram Jiwari and R K Gupta, Numerical Simulation of Two Dimensional Quasilinear Hyperbolic Equations by Polynomial Differential Quadrature Method, Engineering Computations, 30 (7) (2013) 892-909.(IF: 1.594)
  34. Vikas Kumar, Ram Jiwari and R K Gupta, Comparative Study of Travelling Wave and Numerical Solutions for the Coupled Short Pulse (CSP) Equation, Chinese Physics B, 22 (5) (2013) 050201.(IF: 1.494)
  35. Vikas Kumar, Ram Jiwari and R K Gupta, Painlevé Analysis, Lie Symmetries and Exact Solutions for Variable Coefficients Benjamin-Bona-Mahony-Burger (BBMB) Equation, Communications in Theoretical Physics, 60 (2013) 175-182. (IF: 1.4968)
  36. R C Mittal, Ram Jiwari and K K Sharma, A numerical scheme based on differential quadrature method to solve time dependent Burgers' equation, Engineering Computations, 30 (1) (2013) 117-131.(IF: 1.594)
  37. Ram Jiwari, Haar wavelet quasilinearization approach for numerical simulation of Burgers' equation, Computer Physics Communications, 183 (2012) 2413-2423. (IF: 4.39)
  38. R.C. Mittal and Ram Jiwari, A differential quadrature method for solving Burgers'-type equation, International Journal of Numerical Methods for Heat and Fluid Flow, 22 (7) (2012) 880-895.(IF: 4.17)
  39. Ram Jiwari, S. Pandit and R C Mittal, Numerical simulation of two-dimensional sine-Gordon solitons by differential quadrature method, Computer Physics Communications, 183 (2012) 600-616. (IF: 4.39)
  40. Ram Jiwari, S. Pandit and R C Mittal, A Differential Quadrature Algorithm to Solve the Two Dimensional Linear Hyperbolic Telegraph Equation with Diriclet and Neumann Boundary Conditions, Applied Mathematics and Computation, 218 (2012) 7279-7294.(IF: 4.091)

 

 

 

# # # # # | # # #
Credits : Information Management Group, IIT Roorkee
Copyright © , All Rights Reserved, Institute Computer Centre, IIT Roorkee.